# SDR AWXA9700598

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Inoperative
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR RETRACTED ON TAKEOFF, RED NOSE GEAR UNLOCK LIGHT STAYED ON.  CYCLED GEAR AND LIGHT WENT OUT.  UNABLE TO DUPLICATE DURING GEAR SWING.  REPLACED R374 RELAY AND PC CARD M983, OPS CHECK GOOD.
